# SDR REXA2014022100229

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 24,265 hours, 21,685 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON GEAR RETRACTION.  COMBINED WITH STEERING INOPERATIVE CAUTION MSG.  QRH COMPLETE, MANUAL GEAR EXTENSION HANDLE PULLED, EXTENSION HANDLE WILL NOT STOW.  R & R HAND WHEEL CONTROL UNIT IAW AMM 32-51-01.  CALIBRATION CHECKED GOOD IAW AMM TASK 32-51-01-820-801.  R & R NLG SELECTOR VLV IAW AMM 32-33-10.  ALL OPERATIONAL TESTS & FUNCTIONAL TEST GOOD IAW AMM 32-30-00 & AMM 32-34-00.
